Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

White spot above right eye. Used hydrocortisone cream, no relief. History of eczema. Treatment?

Hi, I noticed a white spot above my right eye about 3 weeks ago. I thought it was eczema so I used the prescribed cream as I have in the past, however I have only had to us it on my back not my face. I have good skin care for I clean my face morning and night with time wise Mary Kay . Hav neve had fatal issues other than th typical monthly bumps every now and then. I went to the dermatologist last week and she gave me 2 creams to use. I am African American and the creams she gave me are not working it s actually made the spot worse . The spot has gotten lighter. I discontinued th creams and I have been using a hydrocortisone cream the past 2 days and it hasn t gotten better or worse. What do you recommend ?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear phyllis..,
Thanks for choosing HCM..,
White spot above the right eye..,
it may be nonspecific...,
Don't use different creams..,
use Dicaris 150 mg ...(Levamisole) weekly once..,
for 3 times...
Simple steriod..and safer..Momentasome (Elocon)..,
on the white spot...
Avoid sour items...,
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor